Journal of Lie Theory, Vol. 10, No. 1, pp. 171-180 (2000)

Some linear groups virtually having a free quotient

G. A. Margulis and E. B. Vinberg

G. A. Margulis
Yale University
10 Hill House Avenue
P.O.Box 208283
New Haven CT 06520
E. B. Vinberg
Moscow University
119899 Moscow

Abstract: It is proved that some discrete automorphism groups of convex cones have a finite index subgroup that maps onto a free group of rank 2. This generalizes recent results of A. Lubotzky.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition